# SDR DXTA2022112274540

- Difficulty date: November 22, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 5,466 hours, 3,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING VISUAL APPROACH, MLG SELECTED DOWN,  MLG DISAGREE RT AMBER CAS ILLUM YELLOW X ON RT MLG INDICATOR.  ABORTED APPROACH & RAN QRH, USING BLOWDOWN HANDLE. TOWER VERIFIED THE RT MLG DOWN. FLAP SELECTED TO FULL,  RT MAIN INDICATOR TURNED RED & REMAINED. ACFT LANDED SAFELY.  JACKED,  CONNECTED GPU, CONNECTED HYDAUUC MULE,  SERVICED EMERGENCY BLOW DOWN BOTTLE.  PERFORMED 10 MLG SWINGS IN ATTEMPT TO DUPLICATE DISCREPANCY, NO FAULTS  NOTED. REMOVED RT MLG UPLOCK SWITCH. INSTALLED A NEW UPLOCK SWITCH. PERFORMED 5 MLG SWINGS  VERIFID RIGGING OF RT UPLOCK SWITCH. OPS CHECKED GOOD.  PERFORMED FULL HYD SYSTEM BLEED. SERVICED HYD SYS. NO DEFECTS NOTED & ALL CHECKED GOOD. WORK DONE IAW AMM 12-10-30 & AMM 32-32-25.
